MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE

MEDOS INTERNATIONAL SàRL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE
Model Number 288234
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that during an unknown procedure, while attempting to load the expressew iii autocapture + retention plate/loading tool-5 pack, it failed to load securely onto the gun.The plate became loose and was retrieved and disposed of.A new plate was opened and loaded without concern and the procedure was completed with a surgical delay of 3 minutes.No patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (54860), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
EXPRSEW III AC+ RTN PLATE 5PK
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10550494
Report Number1221934-2020-02661
Device Sequence Number14211235
Product Code LXH
UDI-Device Identifier10886705027118
UDI-Public10886705027118
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number288234
Device Catalogue Number288234
Device Lot Number54860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/16/2020
Patient Sequence Number1